# SDR CA960422002

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spur Gear
- Part number: 311169301
- Condition: Broken Teeth
- Location: Pump Drive
- Part time: 14,170 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN)LEFT ENGINE FAILED IN CRUISE FOLLOWED BY OIL PRESSURE WARNING. FUEL PUMP DRIVE SHAFT SPUR GEAR AND MATING GEARSHAFT FAILED. 12 TEETH FAILED ON SPUR GEAR DUE TO REVERSE BENDING FATIGUE INITIATING AT TH E TOOTH FILLET RADIUS. TSB REPORT LP 119/95 REFERS.
